# SDR HALA2014092500144

- Difficulty date: September 25, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 2,266 hours, 360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 33304290001
- Part serial: 02350
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE RT WINDSHIELD HEAT ECAM AT FLIGHT LEVEL 350.  R & R RT WINDOW HEAT COMPUTER IAW 31-42-00.  OPS CHECKED NORMAL.  OK FOR SERVICE.
